# SDR DXTA2023051686240

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N775QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20557
- Aircraft time: 8,586 hours, 5,032 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 41932
- Part serial: 1919
- Condition: Defective
- Location: Brake Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBD BRAKES FAIL AMBER CAS: INBOARD BRAKE FAIL AMBER CAS MESSAGE CAME ON ON TAXIOUT.   B3 CODE: 006927. INBOARD SHUTOFF VALVUE FAULT.  T/S USING 8 3 CODE TO FAULTY BRAKE SHUTTLE VALVE. R&R INBOARD BRAKE SHUTTLE VALVE W/ OVERHAULED UN1T IA W CL350 AMM 32-43-21, PERFORMED BRAKE BLEED, OPERA TJONAL, AND LEAKCHECK OF BRAKES. OPS CHECK AND LEAK CHECK WAS SUCCESSFUL WI NO BRAKE FAIL INDICATIONS OCCURRING.
